# SDR SWAA2021072826191

- Difficulty date: January 23, 2020
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 46,639 hours, 25,204 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Retainer
- Condition: Cracked
- Location: Cabin Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT PASSENGER CABIN WINDOW 18L AFT UPPER WINDOW CLIP IS CRACKED. / REMOVED DAMAGED AFT UPPER WINDOW CLIP AT PASSENGER CABIN WINDOW 18L; INSTALLED NEW WINDOW CLIP P/N 14OT2410-22. WORK ACCOMPLISHED IAW AMM 56-21-00-000-801 SEC. 2D(3)(C) AND AMM 56-21-00-400-801 SEC. 3D(5)B2)A). 6972U; 01/28/2020.
